# SDR AALA202401298443

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 50,942 hours, 19,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: UNKNOWN
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT ON WITH SWITCH IN THE ARM POSITION. REPLACED CONTROL RELAY 8WL.
